# SDR FDEA201610053475

- Difficulty date: October 5, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,635 hours, 26,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANICAL ARMED INDICATOR ON R1 DOOR  INOPERATIVE.   TROUBLESHOT IAW MM 52-11-20-5, FOUND ON R1 DOOR RETRACTABLE DOOR MECHANISM SPRING INOPERATIVE.    FOUND THE SPRING WAS NOT CORRECTLY POSITIONED.   SPRING REPOSITIONED IAW AMM 52-11-20-5.
